# SDR C2XA01IA403

- Difficulty date: November 21, 2001
- Submitted: November 21, 2001
- Operation: Air carrier
- Aircraft: N27962
- Make and model: Emb EMB-145
- Aircraft serial: 145110
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 14590141001
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CK INSPECTION THE LEFT FLOORBEAM AT FRAME 20 WAS FOUND TO BE CORRODED AND CRACKED.  MAINTENANCE REMOVED AND REPLACED THE FLOORBEAM IN ACCORDANCE WITH EMB 145 SRM 51-40-02.  THE AIRCRAFT WAS THEN APPROVED FOR RETURN TO SERVICE.
